# SDR SWAA2021040555960

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO BULKHEAD SUPPORT BS 947 RLB 20-LBL 8 WL 156 / REMOVED DAMAGED FLOOR TO BKD SUPPORT AND INSTALLED NEW FLOOR TO BKD SUPPORT BS 947 RBL 20 - LBL 10 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 149A8110; 147A7500
